# SDR LR7A2010103100140

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: 3914878
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5324 FOUND EXFOLIATION CORROSION ON RT MLG BEAM AT FS 588, WL 140 TO WL 146, BL 63R NEAR PORK CHOP FITTING ATTACHMENT AREA.  REPLACED RT MLG BEAM AND TRACK ASSY IAW LOCKHEED SMP583 CHAPTER 51-60 7 51-70.
